# SDR 08FDEA03072

- Difficulty date: July 25, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB25103
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD L/E PANEL 516 HB IS WORN ON THE EDGE OF THE PANEL.  BLENDED PANEL 516 NB AND FOUND TO BE OUT OF LIMITS IAW SRM 57-00-01; VOL I.    FABRICATED DOUBLER IAW SRM 57-00-01; VOL I.   ALODINED AND PRIMED IAW SRM 51-21-01; VOL II.  PAINTED DOUBLER IAW SRM 51-21-02;  VIL II.  INSTALLED DOUBLER IAW SRM 51-35-01; VOL II AND 57-00-01; VOL I.
